MathSciNet Relay Station
MathSciNet bibliographic data
MR1450935 (98d:60042) 60F05 (60E07)
Čekanavičius, V. Asymptotic expansions in the exponent: a compound Poisson approach. Adv. in Appl. Probab. 29 (1997), no. 2, 374–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement